# SDR ABXA9900288

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46413261N
- Condition: Corroded
- Location: Bs 1530
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STATION 1530 PRODUCTION SPLICE FITTING AT LONGERON 34 RIGHT.  REPLACED FITTING IAW DC8 SRM 51-30-0 AND 51-1-20D.
